# SDR UPS02438085

- Difficulty date: April 22, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Location: Engine #3
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A SHORTLY AFTER DECENT, SMOKE CAME INTO COCPIT FROM UNDETERMINED SOURC E. ENTERED FROM VENTS WITH ALL SYSTEMS OPERATING NORMALLY.     PER DISCUSSION W/FLT CREW, SMOKE TO BE VERY LIGHT & OF OILY NATURE T/S PER M/M 71-00-44. FOUND #3 ENG N2 GRN & FLT IDLE LOW. TRIMMED ENG PER M/M 71-00-11 TRIM CHARTS. GRN IDLE INCR 12 CLICKS.FLT IDLE INCR 12 CLICKS.RPLC 1 & 3 COALESOR BAGS CLEANED #2 PER MM21-51-05 OPS ALL ENG AND A/C PACKS CHECKED OK. OK FOR SERVICE
